# SDR AALA20160705012

- Difficulty date: July 6, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 61,455 hours, 7,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: PC1604
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR GREEN BATTERY PACK TEST INDICATOR LIGHT FAILED TO BLINK.   L1 DOOR EPAS 9 VOLT BACK-UP BATTERY REPLACED AND OERATIONAL TEST NORMAL IAW AMM 52-11-20.
